Pacific Journal of Mathematics

Lattice projections on continuous function spaces.

Emily Mann Peck

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 477-490.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818021

Mathematical Reviews number (MathSciNet)
MR0442659

Zentralblatt MATH identifier
0345.46022

Subjects
Primary: 46E05: Lattices of continuous, differentiable or analytic functions

Citation

Peck, Emily Mann. Lattice projections on continuous function spaces. Pacific J. Math. 66 (1976), no. 2, 477--490. https://projecteuclid.org/euclid.pjm/1102818021


Export citation

References

  • [1] R. Arens, Projections in continuous function spaces, Duke Math. J., 32 (1965), 469-478.
  • [2] D. W. Dean, Subspaces of C(H) which are direct factors of C(H), Proc. Amer. Math. Soc, 16 (1965), 237-242.
  • [3] J. Dixmier, Sur certains espaces consideres par M. H. Stone, Summa Brasil. Math., 2 (1951), 151-182.
  • [4] K. Geb>a and Z. Semadeni, Spaces of continuous functions V, Studia Math., 19 (1960), 303-320.
  • [5] A. M. Gleason, Projective topological spaces, Illinois J. Math., 2 (1958), 482-489.
  • [6] S. Kakutani, Concrete representations of abstract M-spaces, Ann. of Math., 42 (1941), 994-1024.
  • [7] S. Kaplan, The second dual of the space of continuous functions IV, Trans. Amer. Math. Soc, 113 (1964), 512-546.
  • [8] J. Lindenstrauss and D. Wulbert, On the classification of the Banach spaces whose duals are Lx spaces, J. Functional Analysis, 4 (1969), 332-349.
  • [9] H. P. Lotz, Extensions and liftings of positive operators, to appear in Trans. Amer. Math. Soc.
  • [10] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North Holland, Amsterdam, 1971.
  • [11] A. L. Peressini, Ordered Topological Vector Spaces, Harper and Row, New York, 1967.
  • [12] H. H. Schaefer, Topological Vector Spaces, Macmillan, New York, 1966.
  • [13] D. Wulbert, Averaging projections, Illinois J. Math., 13 (1969), 689-693.
  • [14] D. Wulbert, Some complemented subspaces of C(X), Pacific J. Math., 24 (1968), 589-602.